# SDR CA190530003

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DID RAM AIR TURBINE DROP TEST IN FLIGHT AND AFTER RAT DEPLOYED, A/C LOST ALL COCKPIT INDICATION (INCLUDING GEAR INDICATIONS) ONLY STANDBY INSTRUMENTS WERE FUNCTIONING, RAT HANDLE WAS STOWED IN THE ALLOTTED TIME, CREW TRIED TRANSFER OVERRIDE WITH SAME ISSUE, NUMEROUS CIRCUIT BREAKERS WERE POPPED(IRU 1, FDR AC, ADC 1, STALL PROTECTION LEFT CHANNEL, VHF COM 1, OVERHEAD PANEL LIGHTS). CREW DECLARED EMERGENCY. TROUBLESHOOTING IS IN PROGRESS. THE EMERGENCY GENERATOR CONTROL UNIT (GCU) AND PARTICULARLY, THE GENERATOR CONTACTOR DRIVER(GCD) AND VOLTAGE REGULATOR CIRCUIT INSIDE THE GCU WOULD HAVE CAUSED THIS ISSUE. TROUBLESHOOTING AND INVESTIGATION IS ONGOING. (TC# 20190530003)
